# SDR ASOA201710224056

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 23,096 hours, 19,527 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 30,058 hours, 20,459 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312748
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 30,058 hours, 20,459 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4289 THE CREW REPORTED THAT BELOW 10000 PACKS PRODUCING A STRONG OIL SMELL WITH COMPLAINTS FROM BOTH CREW AND PASSENGERS. THE AIRCRAFT LANDED AT IAH WITH NO INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER ONE ENGINE. OPERATIONAL CHECKS WERE COMPLETED SUCCESSFULLY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 10/24/17.
